# SDR SWAA2021081589907

- Difficulty date: June 4, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT ACB BS767 - BS787 RBL21 WL156. MARKED / REMOVED & REPLACED NEW SHIELD AT ACB BS767-BS787 RBL 21 WL 156 IAW SRM 51-40-02-0G-0 & DWG 146A0081 88929R 12JUN20 INSP 357 JUN 12 2020
